Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Flaking of scalp and redness, have rash on arms, chest and back of leg. Tried various medicines. Anything that works better ?

I have flaking of the scalp and redness, I have also developed a rash on my arms, chest and back of my leg, I have been to the doctor used over the counter and prescription shampoos and cream to no avail. It seems to be getting wose than better. I have been having this issue since Novermber 2012. Is there a pill that works better. I must also mention this prescriptions and over the counter products have burned my scalp.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI, ....
you seem to have seborrheic dermatitis which typically affects areas of the skin where sebaceous glands appear in high frequency and are most active. common sites of involvement are , scalp, the scalp margin , eyebrows, eyelashes, mustache and beard, forehead, the nasolabial folds , the postauricular creases, the chest and in the body folds, including the axillae, navel,groin, inframammary and anogenital areas.

treatment includes anti fungal shampoo, or tar based if adherant scales, overnight olive oil to soften the scales.topical steriod lotion or ointment for scalp
for the body areas antifungal shampoo, ketoconazole cream, steroid cream
In severe cases oral isotretinoin can be used.
Refer a dermatologist for exact diagnosis and treatment
hope this helps you
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor